MAUDE Adverse Event Report: . 5.0 MM DIAMETER CORTICAL SCREW - RED FIXED ANGLE 3.5 MM HEX HEAD; SCREW, FIXATION

. 5.0 MM DIAMETER CORTICAL SCREW - RED FIXED ANGLE 3.5 MM HEX HEAD; SCREW, FIXATION
Model Number 47-2484-040-50
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 09/30/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Report source: foreign: (b)(6).Concomitant products: cmn femoral nail, ccd 130â°, right, 㸠11.5 mm, 21.5 cm cat: 47249321211 lot: 3049030; znnâ¿¢, cmn lag screw, 㸠10.5 mm, 110 mm including set screw cat: 47248511010 lot: 3042384.It is unknown if product will be returning to zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.Product not returned.
 
Event or Problem Description
It was reported that the patient underwent a right side hip nail insertion due to subtrochanteric bone fracture.It was discovered that the nail had migrated.The patient reported pain and femoral nonunion.There was no reported patient fall or false movement.The patient underwent a revision procedure to place a gtr hook plate and cerclage cable with a femoral allograft.Attempts have been made and additional information on the reported event is unavailable.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: right proximal femoral fracture fixation failure as noted with a displaced overriding alignment of the fracture site and femoral shortening and proximal migration of the hardware.Bone quality is severely osteopenic.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: pain, femoral nonunion, migration of the osteosynthesis material of the right hip with the appearance of a pelvic pseudarthrosis.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause could not be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
5.0 MM DIAMETER CORTICAL SCREW - RED FIXED ANGLE 3.5 MM HEX HEAD
Common Device Name
SCREW, FIXATION
Manufacturer (Section D)
.
56 e. bell drive
warsaw IN 46582
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key13618189
Report Number0001825034-2022-00403
Device Sequence Number14482815
Product Code HSB
UDI-Device Identifier00889024094062
UDI-Public(01)00889024094062(17)300228(10)64689212
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K082770
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number47-2484-040-50
Device Catalogue Number47248404050
Device Lot Number64689212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2022
Supplement Date Received by Manufacturer03/15/2022
04/13/2022
Initial Report FDA Received Date02/28/2022
Supplement Report FDA Received Date04/11/2022
05/09/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight60 KG